# SDR CALA2025090508512

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 76,364 hours, 28,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566021
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BS 947 TO 967, LBL 50 HAD CORROSION.  REMOVED CORROSION ON FLOOR SUPPORT & FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1.  ORIG. .100 MAT, REMOVED .015, REMAINING IS .085. REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG 147A5650, REV:-, AND  SRM 51-40-02.
